# SDR UIEA2018031900434

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 7100 · Powerplant System
- Part: Rod
- Part number: 1578M30G28
- Part serial: NSN
- Condition: Missing
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COOLING AIR DUCT TURBINE SECTION LT SIDE ONE LINK ROD MISSING. INSTALLED A NEW ROD IAW AMM 75-24-03.
